Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

B12 and vitamin D deficiency, bulging disc, frequent muscle spasms in neck, tightness, throat blockage, excessive thirst. Reason?

I have been having a big problem with muscle spasms in my neck. It is tight and feels like arthritis because of the fluid like spots and it pops all the time ... I can breathe and my neck and back will pop. I have had a lot of autoimmune disease tests because of neuropathy I have experienced in my left arm and hand which have all come back fine. The only thing they have found was that I am low in B12 and very low in Vitamin D . I did have a broad-based bulging disc between C4-C5 but they said there was no significant spinal stenosis so that wasn t the cause of the neuropathy. The neuropathy has gotten better, but the muscle spasms do occasionally still make my hands and arms hurt and draw up. I also have a thyroid problem that I have been taking medicine for since 2010. However, in the last couple of weeks I have experienced a feeling like my throat is closing and I am constantly thirsty. It feels like it is on the left side and when I lay down at night I have to lay on my right side so that I feel like I am not going to choke. Any new ideas? This all began with pain in my shoulder blade last April and has gradually become this.
Asked On : Sat, 8 Dec 2012
Answers:  0 Views:  200 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor